Matthew R James
Matthew R James
Correu electrònic verificat a anu.edu.au
Títol
Citada per
Citada per
Any
Control of Linear Quantum Stochastic Systems
MR James, HI Nurdin, IR Petersen
IEEE Transactions on Automatic Control 53 (8), 1787-1803, 2008
4482008
An introduction to quantum filtering
L Bouten, R Van Handel, MR James
SIAM Journal on Control and Optimization 46 (6), 2199-2241, 2007
4382007
The series product and its application to quantum feedforward and feedback networks
J Gough, MR James
IEEE Transactions on Automatic Control 54 (11), 2530-2544, 2009
4032009
Risk-sensitive control and dynamic games for partially observed discrete-time nonlinear systems
MR James, JS Baras, RJ Elliott
IEEE transactions on automatic control 39 (4), 780-792, 1994
2921994
Minimax optimal control of stochastic uncertain systems with relative entropy constraints
IR Petersen, MR James, P Dupuis
IEEE Transactions on Automatic Control 45 (3), 398-412, 2000
2892000
Coherent quantum LQG control
HI Nurdin, MR James, IR Petersen
Automatica 45 (8), 1837-1846, 2009
2862009
Extending H Control to Nonlinear Systems: Control of Nonlinear Systems to Achieve Performance Objectives
JW Helton, MR James
Society for Industrial and Applied Mathematics, 1999
2771999
Quantum feedback networks: Hamiltonian formulation
J Gough, MR James
Communications in Mathematical Physics 287 (3), 1109-1132, 2009
1832009
Asymptotic analysis of nonlinear stochastic risk-sensitive control and differential games
MR James
Mathematics of Control, Signals and Systems 5 (4), 401-417, 1992
1821992
Dynamic observers as asymptotic limits of recursive filters: Special cases
JS Baras, A Bensoussan, MR James
SIAM Journal on Applied Mathematics 48 (5), 1147-1158, 1988
178*1988
Squeezing components in linear quantum feedback networks
JE Gough, MR James, HI Nurdin
Physical Review A 81 (2), 023804, 2010
1612010
Network synthesis of linear dynamical quantum stochastic systems
HI Nurdin, MR James, AC Doherty
SIAM Journal on Control and Optimization 48 (4), 2686-2718, 2009
1512009
A partial differential inequality for dissipative nonlinear systems
MR James
Systems & Control Letters 21 (4), 315-320, 1993
1501993
Robust H/sub/spl infin//output feedback control for nonlinear systems
MR James, JS Baras
IEEE Transactions on Automatic Control 40 (6), 1007-1017, 1995
1371995
Robustness and risk-sensitive filtering
RK Boel, MR James, IR Petersen
IEEE Transactions on Automatic Control 47 (3), 451-461, 2002
1322002
Direct and indirect couplings in coherent feedback control of linear quantum systems
G Zhang, MR James
IEEE Transactions on Automatic Control 56 (7), 1535-1550, 2010
1232010
Quantum dissipative systems and feedback control design by interconnection
MR James, JE Gough
IEEE Transactions on Automatic Control 55 (8), 1806-1821, 2010
1222010
Partially Observed Differential Games, Infinite-Dimensional Hamilton–Jacobi–Isaacs Equations, and Nonlinear Control
MR James, JS Baras
SIAM Journal on Control and Optimization 34 (4), 1342-1364, 1996
1151996
Risk-sensitive optimal control of quantum systems
MR James
Physical Review A 69 (3), 032108, 2004
1132004
Conditions for stability of the extended Kalman filter and their application to the frequency tracking problem
BF La Scala, RR Bitmead, MR James
Mathematics of Control, Signals and Systems 8 (1), 1-26, 1995
1081995
En aquests moments el sistema no pot dur a terme l'operació. Torneu-ho a provar més tard.
Articles 1–20